The Forum Site - Join the conversation
""The mind can't tell the body, what the heart already knows""
On December 16, 2009 queenofhearts


More Pics


, United Kingdom
Joined: Mar 2007

My Stats
Age: 49
Gender: F
Location:
West Midlands
United Kingdom
Posts: 5984
PLS: ? 36.35
Joined:: Mar 06, 2007
Reputation: 112

 
ProfileJournalFriendsPostsPics

queenofhearts
User Journal at The Forum Site
Hi
August 05, 2008 @ 11:48:15 am
Well i went into hospital last week and got all ready for my operation Monday. Anyway my surgeon came round and had a chat to me and asked if i would like more injections rather than go through the operation this year So i went with the option of having more injections which i wish now i would of just gone ahead with the surgery. The injections his put me on are making me feel dizzy and i have no energy at all. I if anyone knows these horrible injections but there making me feel like s***.There called Prostap 3 its just a long shot and i,m just hoping the effects wear off.

0
Quote | Reply


plebian_angel

Intergalactic hussy

New Post! August 05, 2008 @ 11:52:46 am
0
So sorry they are having nasty side effect.


Wingsy

wingsdillialicious!

Moderator
New Post! August 05, 2008 @ 11:54:56 am
0
Aw I'm sorry you're not feeling well.

It might not be a bad idea to ask the doctor about the side effects and see if that's all it is.

I hope you're feeling better soon


queenofhearts

New Post! August 05, 2008 @ 11:55:58 am
0
Thanks both of you I was only in there a night and i have come home with a chest infection and a eye infection


x_Laura_x

New Post! August 05, 2008 @ 11:57:05 am
0


Wingsy

wingsdillialicious!

Moderator
New Post! August 05, 2008 @ 11:59:44 am
0
Hey sweetie....I found some information for you here: https://www.netdoctor.co.uk/medicines/100000568.html

It says toward the middle of the page, under warnings, "This medicine may cause dizziness and visual disturbances. You should make sure you are aware of your reactions to this medicine before driving or operating machinery."

And then there's a list of side effects a little further down.


DragonLover

Perverted and Proud

New Post! August 05, 2008 @ 12:00:05 pm
0
Glad to see you back sis


xTeddyx

Teddy Hugs

New Post! August 05, 2008 @ 12:01:44 pm
0
I am so sorry to hear that, I hope you feel better soon. Talk to your doctor again see if he can help with the side effects


queenofhearts

New Post! August 05, 2008 @ 12:04:33 pm
0
@wingsy Said
Hey sweetie....I found some information for you here: https://www.netdoctor.co.uk/medicines/100000568.html

It says toward the middle of the page, under warnings, "This medicine may cause dizziness and visual disturbances. You should make sure you are aware of your reactions to this medicine before driving or operating machinery."

And then there's a list of side effects a little further down.


Thanks for that Damn i just noticed something in those side effects Blood clot in the lungs (pulmonary embolism). I had one of those 9 years ago. I think my gynecologist is trying to get rid of me.


queenofhearts

New Post! August 05, 2008 @ 12:05:06 pm
0
@x_laura_x Said


Right back at ya


queenofhearts

New Post! August 05, 2008 @ 12:05:25 pm
0
@dragonlover Said
Glad to see you back sis


Can't get rid of me that easy


Wingsy

wingsdillialicious!

Moderator
New Post! August 05, 2008 @ 12:06:06 pm
0
@queenofhearts Said
Thanks for that Damn i just noticed something in those side effects Blood clot in the lungs (pulmonary embolism). I had one of those 9 years ago. I think my gynecologist is trying to get rid of me.


Let's hope not! Maybe your gyn didn't realize you'd had a pulmonary embolism in the past. Might be worth mentioning, though.


queenofhearts

New Post! August 05, 2008 @ 12:08:11 pm
0
@wingsy Said
Let's hope not! Maybe your gyn didn't realize you'd had a pulmonary embolism in the past. Might be worth mentioning, though.


He knew about it I don't think i will be having these jabs no more there to scary


Wingsy

wingsdillialicious!

Moderator
New Post! August 05, 2008 @ 12:08:52 pm
0
@queenofhearts Said
He knew about it I don't think i will be having these jabs no more there to scary


Are there any other options other than the surgery?


queenofhearts

New Post! August 05, 2008 @ 12:10:44 pm
0
@wingsy Said
Are there any other options other than the surgery?


Just the injections i,m having.

Pages: 1 2 · >>
Quote | Reply

I made my TFS layout using Pimp-My-Profile.com